RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chernikov, Sergei Nikolaevich

Statistics Math-Net.Ru
Total publications: 60
Scientific articles: 54

Number of views:
This page:1574
Abstract pages:11682
Full texts:4761
References:41

http://www.mathnet.ru/eng/person22096
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198712

Publications in Math-Net.Ru
1985
1. S. N. Chernikov, “On supersoluble almost Abelian $A$-groups satisfying the minimum condition”, Uspekhi Mat. Nauk, 40:4(244) (1985),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 168–169  isi
1981
2. S. N. Chernikov, “On the minimal condition for subgroups”, Dokl. Akad. Nauk SSSR, 260:2 (1981),  300–302  mathnet  mathscinet  zmath
1977
3. S. N. Chernikov, “The complete fundamental convolution of systems of linear inequalities”, Dokl. Akad. Nauk SSSR, 234:6 (1977),  1273–1276  mathnet  mathscinet  zmath
1972
4. S. N. Chernikov, “Generalized supersoluble groups with systems of complemented Abelian subgroups”, Dokl. Akad. Nauk SSSR, 205:6 (1972),  1306–1309  mathnet  mathscinet  zmath
1970
5. S. N. Chernikov, “Infinite nonabelian groups with an invariance condition for infinite nonabelian subgroups”, Dokl. Akad. Nauk SSSR, 194:6 (1970),  1280–1283  mathnet  mathscinet  zmath
1969
6. S. N. Chernikov, “Infinite nonabelian groups with a condition of minimality for noninvariant abelian subgroups”, Dokl. Akad. Nauk SSSR, 184:4 (1969),  786–789  mathnet  mathscinet
7. S. N. Chernikov, “Infinite nonabelian groups with minimal condition for non-normal subgroups”, Mat. Zametki, 6:1 (1969),  11–18  mathnet  mathscinet  zmath; Math. Notes, 6:1 (1969), 465–468
1968
8. S. N. Chernikov, “Linear inequalities”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1966, 1968,  137–187  mathnet  mathscinet
9. S. N. Chernikov, “On periodic groups of automorphisms of extremal groups”, Mat. Zametki, 4:1 (1968),  91–96  mathnet  mathscinet  zmath; Math. Notes, 4:1 (1968), 543–545
10. S. N. Chernikov, “The normalizer condition”, Mat. Zametki, 3:1 (1968),  45–50  mathnet  mathscinet  zmath; Math. Notes, 3:1 (1968), 28–30
1967
11. S. N. Chernikov, “Polyhedrally closed systems of linear inequalities over an arbitrary ordered field”, Dokl. Akad. Nauk SSSR, 173:2 (1967),  278–281  mathnet  mathscinet  zmath
1966
12. S. N. Chernikov, “Groups with prescribed properties of systems of infinite subgroups”, Dokl. Akad. Nauk SSSR, 171:4 (1966),  806–809  mathnet  mathscinet  zmath
13. S. N. Chernikov, “Algebraic theory of linear inequalities”, Dokl. Akad. Nauk SSSR, 169:4 (1966),  785–788  mathnet  mathscinet  zmath
1965
14. S. N. Chernikov, “Polyhedrally closed systems of linear inequalities”, Dokl. Akad. Nauk SSSR, 161:1 (1965),  55–58  mathnet  mathscinet  zmath
15. S. N. Tschernikow, “Convolution of a system of linear equations”, Zh. Vychisl. Mat. Mat. Fiz., 5:2 (1965),  329–334  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:2 (1965), 221–227
16. S. N. Chernikov, “The convolution of finite systems of linear inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 5:1 (1965),  3–20  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:1 (1965), 1–24
1964
17. S. N. Chernikov, “Infinite groups with certain prescribed properties of systems of infinite subgroups of them”, Dokl. Akad. Nauk SSSR, 159:4 (1964),  759–760  mathnet  mathscinet  zmath
18. S. N. Chernikov, “The contraction method for systems of linear inequalities”, Uspekhi Mat. Nauk, 19:5(119) (1964),  149–156  mathnet  mathscinet  zmath
1963
19. S. N. Chernikov, “Contraction of finite systems of linear inequalities”, Dokl. Akad. Nauk SSSR, 152:5 (1963),  1075–1078  mathnet  mathscinet  zmath
20. S. N. Chernikov, “On Haar's theorem for infinite systems of linear inequalities”, Uspekhi Mat. Nauk, 18:5(113) (1963),  199–200  mathnet  mathscinet  zmath
1962
21. S. N. Chernikov, “Local finiteness conditions for single-layer $p$-groups”, Dokl. Akad. Nauk SSSR, 147:1 (1962),  49–52  mathnet  mathscinet  zmath
22. S. N. Chernikov, “Algorithms for finding nodal solutions of a system of linear inequalities”, Dokl. Akad. Nauk SSSR, 145:1 (1962),  41–44  mathnet  mathscinet  zmath
1961
23. S. N. Chernikov, “Solution of linear programming problems by the method of elimination of unknowns”, Dokl. Akad. Nauk SSSR, 139:6 (1961),  1314–1317  mathnet  mathscinet  zmath
24. S. N. Chernikov, “Theorems on the separability of convex polyhedral sets”, Dokl. Akad. Nauk SSSR, 138:6 (1961),  1298–1300  mathnet  mathscinet  zmath
1960
25. S. N. Chernikov, “Contraction of systems of linear inequalities”, Dokl. Akad. Nauk SSSR, 131:3 (1960),  518–521  mathnet  mathscinet  zmath
26. S. N. Chernikov, “Infinite locally finite groups with finite Sylow subgroups”, Mat. Sb. (N.S.), 52(94):1 (1960),  647–652  mathnet  mathscinet  zmath
27. S. N. Chernikov, “Nodal solutions of systems of linear inequalities”, Mat. Sb. (N.S.), 50(92):1 (1960),  3–24  mathnet  mathscinet  zmath
1959
28. S. N. Chernikov, “Finiteness conditions in the general theory of groups”, Uspekhi Mat. Nauk, 14:5(89) (1959),  45–96  mathnet  mathscinet  zmath
1958
29. S. N. Chernikov, “On layer-finite groups”, Mat. Sb. (N.S.), 45(87):3 (1958),  415–416  mathnet  mathscinet  zmath
1957
30. S. N. Chernikov, “On the structure of groups with finite classes of conjugate elements”, Dokl. Akad. Nauk SSSR, 115:1 (1957),  60–63  mathnet  mathscinet  zmath
31. S. N. Chernikov, “On groups with finite classes of conjugated elements”, Dokl. Akad. Nauk SSSR, 114:6 (1957),  1177–1179  mathnet  mathscinet  zmath
32. S. N. Chernikov, “Homogeneous linear inequalities”, Uspekhi Mat. Nauk, 12:2(74) (1957),  185–192  mathnet  mathscinet  zmath
1956
33. S. N. Chernikov, “On strictly nonvanishing solutions of a system of linear equations”, Uspekhi Mat. Nauk, 11:2(68) (1956),  223–228  mathnet  mathscinet  zmath
34. S. N. Chernikov, “Positive and negative solutions of systems of linear inequalities”, Mat. Sb. (N.S.), 38(80):4 (1956),  479–508  mathnet  mathscinet  zmath
1955
35. S. N. Chernikov, “On complementation of the Sylow $\Pi$-subgroups in some classes of infinite groups”, Mat. Sb. (N.S.), 37(79):3 (1955),  557–566  mathnet  mathscinet  zmath
1954
36. S. N. Chernikov, “Groups with systems of complemented subgroups”, Mat. Sb. (N.S.), 35(77):1 (1954),  93–128  mathnet  mathscinet  zmath
1953
37. S. N. Chernikov, “Systems of linear inequalities”, Uspekhi Mat. Nauk, 8:2(54) (1953),  7–73  mathnet  mathscinet  zmath
1951
38. S. N. Chernikov, “Bemerkung zu der Arbeit “Periodische $ZA$-Erweiterungen von vollständigen Gruppen””, Mat. Sb. (N.S.), 28(70):1 (1951),  130  mathnet  zmath
39. S. N. Chernikov, “On locally solvable groups satisfying the minimality condition for subgroups”, Mat. Sb. (N.S.), 28(70):1 (1951),  119–129  mathnet  mathscinet  zmath
1950
40. S. N. Chernikov, “On special $p$-groups”, Mat. Sb. (N.S.), 27(69):2 (1950),  185–200  mathnet  mathscinet  zmath
41. S. N. Tschernikow, “Periodic $ZA$-extensions of complete groups”, Mat. Sb. (N.S.), 27(69):1 (1950),  117–128  mathnet  mathscinet  zmath
1948
42. S. N. Chernikov, “On the theory of complete groups”, Mat. Sb. (N.S.), 22(64):2 (1948),  319–348  mathnet  mathscinet  zmath
43. S. N. Chernikov, “Infinite groups with finite layers”, Mat. Sb. (N.S.), 22(64):1 (1948),  101–133  mathnet  mathscinet  zmath
1947
44. A. G. Kurosh, S. N. Chernikov, “Solvable and nilpotent groups”, Uspekhi Mat. Nauk, 2:3(19) (1947),  18–59  mathnet  mathscinet
1946
45. S. Tchernikoff, “Complete groups possessing ascending central series”, Rec. Math. [Mat. Sbornik] N.S., 18(60):3 (1946),  397–422  mathnet  mathscinet  zmath
1945
46. S. Tchernikoff, “On infinite special groups with finite centers”, Rec. Math. [Mat. Sbornik] N.S., 17(59):1 (1945),  105–130  mathnet  mathscinet  zmath
1944
47. S. Tschernikow, “A generalization of Kronecker–Capelli's theorem on systems of linear equations”, Rec. Math. [Mat. Sbornik] N.S., 15(57):3 (1944),  437–448  mathnet  mathscinet  zmath
1943
48. S. Tschernikow, “On the theory of locally soluble groups”, Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943),  317–333  mathnet  mathscinet  zmath
1940
49. S. Tschernikow, “Über Gruppen mit einer Sylowschen Menge”, Rec. Math. [Mat. Sbornik] N.S., 8(50):3 (1940),  377–394  mathnet  mathscinet  zmath
50. S. N. Tschernikow, “Zur Theorie der unendlichen speziellen Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 7(49):3 (1940),  539–548  mathnet  mathscinet  zmath
51. S. N. Tschernikow, “Über unendliche lokal auflösbare Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 7(49):1 (1940),  35–64  mathnet  mathscinet  zmath
1939
52. S. N. Tschernikow, “Über unendliche spezielle Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 6(48):2 (1939),  199–214  mathnet  mathscinet  zmath
1938
53. S. N. Tschernikow, “Zum Theorem von Frobenius”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938),  531–539  mathnet  zmath
54. S. N. Tschernikow, “Übertragung eines Theorems von Frobenius auf unendliche Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 3(45):2 (1938),  413–416  mathnet  zmath

1984
55. S. N. Chernikov, D. I. Zaitsev, “Eighth All-Union Symposium on Group Theory”, Uspekhi Mat. Nauk, 39:1(235) (1984),  189–191  mathnet
1979
56. S. N. Chernikov, D. I. Zaitsev, “Sixth All-Union Symposium on Group Theory”, Uspekhi Mat. Nauk, 34:4(208) (1979),  239–243  mathnet
1967
57. A. I. Mal'tsev, S. A. Safonov, S. N. Chernikov, L. A. Shemetkov, “Sergei Antonovich Chunikhin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 22:2(134) (1967),  189–197  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:2 (1967), 162–170
1960
58. S. N. Chernikov, “Erratum”, Mat. Sb. (N.S.), 52(94):1 (1960),  652  mathnet  mathscinet
1953
59. S. N. Chernikov, “A. G. Kurosh, The theory of groups (review)”, Uspekhi Mat. Nauk, 8:6(58) (1953),  173–176  mathnet  mathscinet  zmath
1948
60. S. N. Chernikov, “Addendum to the paper “On the theory of complete groups””, Mat. Sb. (N.S.), 22(64):3 (1948),  455–456  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019